# SDR CALA2022110403045

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SHEAR PLATE BETWEEN FR 69 AND FR 70 HAVE CORROSION PER HAECO LCQ NON ROUTINE 9296508/30508 GENERATED BY  REMOVED AND REPLACED SHEAR WRB AFT WRT AREA L/H FR69 AND 70 PERF ORMED BY
